# SDR DXTA200802774

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,258 hours, 5,264 cycles
- Engine: Allsn AE3007C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.   TROUBLESHOT. SERVICED THE HYD AND PNEUMATIC SIDE OF NOSE STRUT IAW CE 750 MM CHAP 12-10-38   GEAR SWINGS CHECK GOOD
